# SDR SWAA2025082908141

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 51,321 hours, 31,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT AT THE L2 DOOR IS INOPERATIVE.   REMOVED AND REPLACED LT AFT EMERGENCY LIGHTING BATTERY PACK AND POWER SUPPLY ASSEMBLY PER M/M 33-51-06.
